Events

Daily talks, conferences and fashion shows at Mode City 2017.

Saturday 8th of July

Conference 10.30am – 11.15am
Trends
Promostyl
Fashion show 11.00am – 11.30am
Lingerie & Swimwear Fashion Show Show The most exceptional lingerie and swimwear brands come together in a catwalk show illustrating the Trend Forum themes in just 30 minutes flat!
Talk 11.30am – 12.00 midday
MODE CITY TRENDS Spring/summer
Eurovet- Cécile Vivier-Guérin – Marketing Manager
Conference 12.00 midday – 12.45pm
New Retail Formats for Today’s New Consumer
Inside Fashion – Jane Singer – Director & head of marketing intelligence
Talk 12.30pm – 1.00pm
Healthy is the new sexy
Detox Delight – Maximilian Frank – Head of communication and marketing
Conference 1.00pm – 1.45pm
Less is more: Get out of Fast Fashion
LOOM – Guillaume Declair – Founder LOOM
Talk 2.00pm – 2.30pm
Run chic and fashionable
Conference 2.30pm – 3.15pm
Trends
Concepts Paris
Fashion show 2.30pm – 3.00pm
Lingerie & Swimwear Fashion ShowShow The most exceptional lingerie and swimwear brands come together in a catwalk show illustrating the Trend Forum themes in just 30 minutes flat!
Conference 3.30pm – 4.30pm
ZEITGEIST RETAILING – The future is feminine
Textil Management Kontor- Isabella Ladines and Silke Linsemaier – Managing Directors
Talk 3.30pm – 4.00pm
Fibre innovations in sport
Nilit – Amy Holzer – Marketing manager
Talk 4.30pm – 5.00pm
The sports bra
Freya Active – Nathalie Bruny
Conference 4.45pm – 5.30pm
Trends
Nelly Rodi
Fashion show 4.30pm – 5.00pm
The Selection Fashion ShowUnique catwalk show bringing together the most iconic and original pieces from this season’s collections.
Fashion show 7.30pm
Consumer Live Fashion Show  “Rock My Swim”
Invitation only

Sunday 9th of July

Conference 10.00am – 10.45am
Trends
Concepts Paris
Conference 11.00am – 12.00 midday
Alternative beauty
Eurovet – Vanessa Causse – Trendforecaster
Joli Moi – Isabelle Rabier – Founder
Wired Beauty – Stanislas Vandier – Founder
Fashion show 11.00am – 11.30am
Lingerie & Swimwear Fashion ShowShow The most exceptional lingerie and swimwear brands come together in a catwalk show illustrating the Trend Forum themes in just 30 minutes flat!
Talk 11.30am – 12.00 midday
Athleisure community
Lolë – Géraud Maréchal & Charlie Desclaux – Director & Sales and marketing manager
Talk 12.15pm – 12.45pm
MODE CITY TRENDS Spring/Summer
Eurovet – Cécile Vivier-Guérin – Marketing manager
Conference 12.30pm – 1.15pm
Trends
Promostyl
Conference 1.30pm – 2.30pm
What sells best now in swimwear?
Intima – Francesca Spinetta – Editor-in-Chief
Talk 2.00pm – 2.30pm
Work leisure: the new trend 
Eurovet – Vanessa Causse – Trend-forecaster
Fashion show 2.00pm – 2.30pm
Momenti di Passione Fashion Show
Fashion show 2.30pm – 3.00pm
Lingerie & Swimwear Fashion ShowShow The most exceptional lingerie and swimwear brands come together in a catwalk show illustrating the Trend Forum themes in just 30 minutes flat!
Talk 3.30pm – 4.00pm
Female athletes, a new sporty and fashionable generation
Les sportives – Aurélie Bresson – Publishing Director
Conference 3.30pm – 4.30pm
The retail of tomorrow
Oxymore – Jean-Christophe Bonis – Founder & CEO Oxymore Inc
Talk 4.30pm – 5.00pm
New feminists
Carlin Creative Trend Bureau – Pauline Bonafous –
Marketing Project Manager
Fashion show 4.30pm – 5.00pm
The Selection Fashion ShowUnique catwalk show bringing together the most iconic and original pieces from this season’s collections.
Conference 4.45pm – 5.30 pm
Sustainable development
Eurovet

Monday 10th of July

Conference 10.00am – 10.45am
Trends
Promostyl
Fashion show 10.30am – 11.00am
Lingerie & Swimwear Fashion ShowShow The most exceptional lingerie and swimwear brands come together in a catwalk show illustrating the Trend Forum themes in just 30 minutes flat!
Conference 11.00am – 12.00 midday
Colombia : the best kept secret in the Americas
Procolombia – Juliana Villegas
Talk 11.30am – 12.00 midday
Swimwear sport fabrics
Deep Blue by SPORTWEAR ARGENTONA – Gianluca Gallino – Agent
Conference 12.30pm – 13.00pm
Prints make a good impression
Eurovet Interfilière – Dominique Demoinet – DLD Consulting
Talk 12.30pm – 1.00pm
Athleisure cosmetics
Yoga Searcher Beauty –  Dune Payot – CEO
Conference 1.30pm – 2.15pm
Trends
Concepts Paris
Fashion show 1.30pm – 2.00pm
Lingerie & Swimwear Fashion ShowShow The most exceptional lingerie and swimwear brands come together in a catwalk show illustrating the Trend Forum themes in just 30 minutes flat!
Fashion show 3.00pm – 3.30pm
Live Fashion Show “Balneaire” 
Fashion show 4.00pm – 4.30pm
The Selection Fashion ShowUnique catwalk show bringing together the most iconic and original pieces from this season’s collections.

Stay in touch with the show's latest news

Subscribe to the newsletter

I am

Follow us on social media